Properties of Solutions of Functional-Differential Equations with Measure
Differencialʹnye uravneniâ, Tome 40 (2004) no. 3, pp. 346-355
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_3_a7,
author = {V. Z. Tsalyuk},
title = {Properties of {Solutions} of {Functional-Differential} {Equations} with {Measure}},
journal = {Differencialʹnye uravneni\^a},
pages = {346--355},
year = {2004},
volume = {40},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_3_a7/}
}
V. Z. Tsalyuk. Properties of Solutions of Functional-Differential Equations with Measure. Differencialʹnye uravneniâ, Tome 40 (2004) no. 3, pp. 346-355. http://geodesic.mathdoc.fr/item/DE_2004_40_3_a7/